RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 77, Issue 2  


Spherical means on two-point homogeneous spaces and applications
V. V. Volchkov, Vit. V. Volchkov
3
Asymptotics of the monodromy transformation in certain classes of monodromy germs
A. S. Voronin, N. B. Medvedeva
35
Relaxation self-oscillations in Hopfield networks with delay
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
53
Asymptotic expansion of solutions to the periodic problem for a non-linear Sobolev-type equation
E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev
97
Blow-up of solutions of strongly dissipative generalized Klein–Gordon equations
M. O. Korpusov
109
Moduli spaces of model surfaces with one-dimensional complex tangent
I. B. Mamai
139
Quantum field theories on algebraic curves. I. Additive bosons
L. A. Takhtajan
165
Approximation of functions in $L^{p(x)}_{2\pi}$ by trigonometric polynomials
I. I. Sharapudinov
197
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019